# SDR UALA2013062004308

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 80,598 hours, 23,269 cycles
- Engine: Pwa PW2040
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Condition: Weak
- Location: 1st Officer'S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RADIO VOLUME WEAK ALL CHANNELS.  R & R F/O AUDIO CONTROL PANEL IAW AMM, OPS CHECK NORMAL.
